# SDR SWAA2025030792406

- Difficulty date: February 3, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 30,512 hours, 15,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE AT STA 420+10 IS CRACKED.<[01] REMOVED AND REPLACED FWD CARGO R/H TRANSITION ANGLE/SHIELD AT STA 420+10 IAW SRM 51-40-02.;[02] VERIFIED REMOVED AND REPLACED FWD CARGO R/H TRANSITION ANGLE/SHIELD AT STA 420+10 IAW SRM 51-40-02.;[03] CHANGED FAILURE TYPE TO 05 DAMAGE DUE TO DOCUMENTED CRACK AS REQUIRED PER MPM 52.2.3.1.;[04] MEASUREMENT UPDATE;[05] 02 - INSPECTED INSTALLED FORWARD CARGO FLOOR PANEL 120AF PER AMM 25-52-10
